# SDR UPS205300

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON INTERCOSTAL STA 682, RBL 10 - LBL 10, WL 152.  REPLACED STRUCTURE LBL 10 - RBL 10, STA 682, WL 152 I/A/W SRM 51-29-1.
